|my mouth is burning , i need help?
Sep 9, 2007
Response from Dr. Pierone
The symptom you describe, a burning mouth, is not that uncommon. There are a number of possible causes. The first which comes to mind is a low grade yeast infection. Sometimes oral Candida can present with mild inflammation and rawness of the mucus membranes rather than an obvious case with white patches of thrush. A chronic bacterial or viral infection can also present with the symptom of burning. Medications can do this as well and if the burning started with the medications then you may need to discuss stopping or switching them with your doctor. You may need a referral to on ENT doctor as well for a specialty evaluation. Best of luck and let us know how things turn out.
Protopic/Ketoconazole/Fluticasone Safety with HAART
Is Atripla a starter ART?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.